ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Yuan, Shaoliang"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Yang, Lianwu and Zhang, Yuanbiao and Yuan, Shaoliang and Shi, Haiping (2016) Existence theorems of periodic solutions for second-order difference equations containing both advance and retardation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 71-84. ISSN 00002-3043

This list was generated on Sat Aug 8 18:35:38 2020 AMT.